# SDR P5CA9601076

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5751 · Ailerons
- Part: Strip
- Condition: Torn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AILERON UPPER OUTBOARD STRIP IS TORN.  TORN STRIP REPLACED PER MM 57-51-00.
